Title: Normal flow space forms and their classification
Authors: GonzalezDavila, JC ×
GonzalezDavila, MC
Vanhecke, Lieven #
Issue Date: 1996
Publisher: Kossuth lajos tudomanyegyetem
Series Title: Publicationes mathematicae-debrecen vol:48 issue:1-2 pages:151-173
Abstract: We introduce the normal flow space forms in the class formed by the Riemannian manifolds equipped with a unit Killing vector field. We study their curvature and discuss their classification.
ISSN: 0033-3883
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science